# SDR ASAA0956261

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,820 hours, 3,406 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 1657
- Condition: Faulty
- Location: Cockpit
- Part time: 28,443 hours, 10,394 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CDU SCREEN INOP (BLANK).  REMOVED & REPLACED LT FMC CDU REF MM 34 61 01 000 802.  OPS NORMAL PER SAME.  VERIFIED CDU P/N WITH SEAMC ETOPS.  GROUND VERIFICATION TEST SUCCESSFUL.
